# SDR ESMR20150323001

- Difficulty date: March 18, 2015
- Submitted: March 23, 2015
- Operation: General aviation
- Aircraft: N539PE
- Make and model: Pilats PC1245
- Aircraft serial: 539
- Aircraft time: 4,987 hours, 4,604 cycles
- Engine: Pwc PT6A67AG
- Engine time: 4,987 hours, 4,604 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 9733033112
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 4,987 hours, 4,604 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

TWO CREW & TWO PAXS, CLEARED TO LAND ON RUNWAY 3L, AT APPROX 800 FEET AGL.   CALLED FOR FLAPS TO BE MOVED FROM 30 DEGREES TO 40 DEGREES.  A FEW SECONDS LATER WE RECEIVED A FLAPS & PUSHER ANNUNCIATOR FOLLOWED BY AN AURAL, FLAP ASYMMETRY, WARNING.  AT THAT POINT WE INITIATED A GO AROUND, RAN THE CHECKLIST & DECLARED AN EMER.  WE REQUESTED A RETURN FOR LANDING ON 3R.  THE LANDING WAS A NORMAL, FLAPS 40 LANDING WITH NO ANOMALIES.
